| Model Number |
E SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed during initial testing.However, after the device was disassembled to isolate root cause the reported problem could no longer be duplicated.System interconnection cables were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that the clinician obtained another battery and the device inappropriately shut down.Complainant did not indicate that there was any patient involvement in the reported malfunction.